Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

The diffusive limit of the Vlasov-Fokker-Planck equation with the chemotactic sensitivity coupled to a parabolic equation

Title
The diffusive limit of the Vlasov-Fokker-Planck equation with the chemotactic sensitivity coupled to a parabolic equation
Authors
HWANG, HYUNG JUJO, HYEONTAE
Date Issued
Sep-2019
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Abstract
In this paper, we study the Vlasov-Fokker-Plank (VFP) equation coupled to the parabolic equation with the inclusion of the chemotactic sensitivity of the cells. The diffusive limit of the model to the Keller-Segel model with chemotaxis is investigated. In this process, we study the global existence of solutions in W-1,W-P and use energy and entropy estimates on weighted W-1,W-p of that model with a diffusive scaling. Based on this information, we deal with a diffusive limit for the model and its solution. (C) 2019 Elsevier Inc. All rights reserved.
URI
http://oasis.postech.ac.kr/handle/2014.oak/100189
ISSN
0022-247X
Article Type
Article
Citation
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 477, no. 2, page. 1224 - 1242, 2019-09
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 HWANG, HYUNG JU
Dept of Mathematics
Read more

Views & Downloads

Browse